# SDR AALA202101159009

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,998 hours, 8,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  GATE AGENT REPORTED L1 DOOR SLIDE HANGING OF DOOR UP ON ARRIVAL.  MAINTENANCE FOUND GIRT BAR DISPLACED/OUT OF POSITION, PROPERLY REINSTALLED GIRT BAR AND ACCOMPLISHED A SATISFACTORY OERATIONAL CHECK, PER AMM 52-11-22-04A.
